# SDR SIMA202003032005

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 38,586 hours, 33,905 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Part number: APS51500
- Part serial: 85383125
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

H.S. REJECTED T/O (80 KTS) DUE E2 A/I FAIL ON T.O. ROLL-C/A-RRMOVED AND REPLACED ENGINE #2 ANTI-ICING PRESSURE TRANDUCER IAW EMB145 AMM 30-21-06  LEAK/ OPS CHECK GOOD
